# SDR CA110413016

- Difficulty date: April 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 17,701 hours
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT DEPARTED AT ABOUT 1530Z. IN FLIGHT, THE CREW HAD LOST HYD QTY, DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  ACFT WAS TOWED TO RAMP AND MAINTENANCE  DISCOVERED A HYD LEAK COMING FROM THE LT NACELLE AREA.  MAINTENANCE FOUND A CHAFED PRESSURE HYD LINE IN THE LT NACELLE. HYD LINE WAS REPLACED, HYD PUMP REPLACED, HYD FILTERS INSPECTED.  LEAK CHECK CARRIED OUT AND CHECKED SERVICEABLE.
